Strong Forms of b-Continuous Multifunctions
DOI:
https://doi.org/10.23755/rm.v45i0.1027Keywords:
b#-continuous and *b-continuous functionsAbstract
In this paper we have introduced strong forms of b-continuous multifunctions namely b#-multicontinuity and *b-multicontinuity and studied their properties and characterizations. Also investigate the relationship with other type of functions with suitable examples.References
M.E. Abd El-Monsef, S.N.El-Deeb, R.A.Mahmoud, -open sets and -continuous
Mappings, Bull. Fac. Sci. Assiut Univ., 12(1), 77-90, 1983.
D. Andrijevic, on b-open sets, Mat. Vesnik, 48(1-2), 59-64, 1996.
T. Indira, K. Rekha, Applications of *b-open sets and **b-open sets in topological Spaces, Annals. Pure. Appl. Maths, 1(1), 44-56, 2012.
A.B. Khalaf, S. N. Dawod, g*bp-Continuous Multifunctions, Int. J. Adv. Math. Sci., 2(1), 8-20, 2014.
A. Kanbir, I.L. Reilly, On some variations of multifunction continuity, applied General Topology, 9(2), 301-310, 2008.
Metin Agdag, Weak and strong forms of continuity of multifunctions, Chaos Solutions and Fractals, 32, 1337-1344, 2007.
V.I. Ponomarev, Properties of topological spaces preserved under multivalued Continuous mappings on compacta, Amer. Math. Soc. Transl., 38(2), 119-140, 1964.
P. Thangavelu, S. Premakumari, Strong forms of mixed continuity, Int. J. Maths. Trds. Tech., 61(1), 43-50, 2018.
R. Usha Parameswari, A study on generalization of b-open sets and related concepts
in topology, Ph. D thesis, Manonmaniam Sundaranar University, India: 2015.
R. Usha Parameswari, P. Thangavelu, On b#-Open Sets, Int. J. Maths Trds. Tech., 5(3), 202-218, 2014.
Valeriu Popa, Takashi Noiri, on upper and lower -continuous multifunctions, Real Analysis Exchange, 22(1), 362-376, 1996.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.